# SDR AALA201701289003

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 14,022 hours, 5,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L4 Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CYLINDER HAS PREVIOUS HISTORY FOR REQUIRING SERVICING. REPLACED DOOR DAMPER DIAPHRAGM PER AMM 32-22-00-860-002-A. NO LEAKS NOTED.  AIRCRAFT WAS GROUNDED.
